# SDR HALA2018072300330

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 30,479 hours, 45,023 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201020752
- Part serial: GD000133
- Condition: Inoperative
- Part time: 5,533 hours, 12,247 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TESTING ELEC EMERGENCY POWER GOT A/C EMER BUS OFF LT. REMOVED AND REPLACED STATIC INVERTER PER AMM 24-24-01. OPS CHECK GOOD PER AMM 24-24-00-720-803.
